# SDR CALA2019012100138

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 33,313 hours, 11,420 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN SWITCH IS MOVED TO ON ENG ANTI-ICE 1 IN ADDITION TO COWL VALV  OPEN LIGHT STAYIN ON BRIGHT BLUE AN AM BER TAI INDICATION IS SHOWN REMOVED AND REPLACED COWL ANTI-ICE VAL IAW AMM 30-21-11,LEAK AND OPS CHK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1165417  SN OFF 3297 VALVE, ANTI-ICE  OFF 29-3021-9-0002 3297 ON 29-3021-9-0002 0263.
